MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS 1-PIECE; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS 1-PIECE; MONOFOCAL IOLS
Model Number ZCB00
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Codes Intraocular Pressure Increased (1937); Capsular Bag Tear (2639); No Code Available (3191)
Date of Event 12/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If implanted, if explanted, give date: not applicable, as lens was removed/replaced during the same procedure.(b)(4).Device evaluation: on (b)(6) 2020 the original daisy wheel was received, but no lens was received.No product evaluation could be performed, because the complaint lens was not received.The complaint issue could not be confirmed, and no product deficiency could be identified.Manufacturing record review: the manufacturing process record was evaluated and revealed that the product was manufactured and released according to specifications.A search revealed that no other complaints were received from this production order.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that a zcb00 intraocular lens (iol) was inserted in the patient¿s left eye.But patient had high intraocular pressure that didn't allow the iol to sit correctly in the eye so it was removed and replaced.It was stated there was also a capsule tear, and the incision was enlarged.It was learned that the patient has recovered.No further information was provided.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.

Brand Name
TECNIS 1-PIECE
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key9878863
Report Number2648035-2020-00273
Device Sequence Number2909815
Product Code HQL
UDI-Device Identifier05050474531772
UDI-Public(01)05050474531772(17)230923
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/30/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/23/2023
Device Model NumberZCB00
Device Catalogue NumberZCB0000230
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 02/24/2020
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date03/25/2020
Supplement Report FDA Received Date10/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/01/2005